# SDR DALA2020021901243

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-FLOOR STRUCTURE FOUND CORROSION AT LBL 11 TO LBL 54.75, STA 1480.REF.TO CPCP TASK 53-644-00 THE DVI CARRIED OUT AND FOUND THE CORROSION PERFORATION AT LBL11 TO LBL54.75 STA 1480 AS PER B767-400 SRM 51-10-08 RELEASE 59.00 DATE:19.DEC.19.FLOOR STRUCTURE AT LBL 11 TO LBL 54.75 STA 1480 REPAIRED AS PER B767-400 SRM 53-00-51-2R-1 RELEASE 59.00 DATE:19 .DEC.19. LOG-PAGE UPDATED @ 19FEB20 0946 UTC (1496145)
